# SDR IGXR20170617001

- Difficulty date: June 17, 2017
- Submitted: July 5, 2017
- Operation: General aviation
- Aircraft: N458PC
- Make and model: Cessna 525B
- Aircraft serial: 525B0469
- Aircraft time: 496 hours, 530 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 0110087820
- Part serial: 1A1012613
- Condition: Frozen
- Location: Trim Sys
- Part time: 496 hours, 530 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: H, B

## Discrepancy

CREW REPORTED RETRIM NOSE DOWN WARNING MESSAGE DURING DECENT FROM FL 410 AT 34,000 FT,  CREW DISCONNECTED AUTOPILOT AND REPORTED AN ABNORMAL AMOUNT OF PRESSURE WAS NECESSARY TO PITCH THE NOSE DOWNWARD AND ELEVATOR PITCH TRIM WAS UNABLE TO BE ADJUSTED ELECTRICALLY OR MANUALLY.  ONCE THE AIRCRAFT DESCENDED TO AN ALTITUDE ABOVE FREEZING TEMPERATURES THE PITCH TRIM RESISTANCE LET GO AND WAS ABLE TO BE ADJUSTED NORMALLY.   INSPECTION OF THE ELEVATOR TRIM CONTROL SYSTEM, NO DEFECTS NOTED AND THE FAULT COULD NOT BE REPRODUCED. THE ELEVATOR TRIM ACTUATOR WAS LUBRICATED AND THE AIRCRAFT WAS SCHEDULED FOR MAINTENANCE TO ADDRESS THE CONCERN. THE AIRCRAFT HAS BEEN RETURNED TO NORMAL SERVICE AND THE CREW HAS REPORTED NO FURTHER ISSUES.
